# SDR AALA202404053510

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 64,184 hours, 26,866 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Mount
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Wire Harness
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT WIRING HANGING FROM 12C. REPLACED MOUNT ASSEMBLY. OPERTIONAL CHECK NORMAL. PER GPM 02.01.2.
